# SDR MWEA97647

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 995576311
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND 1 INCH CRACK ON PAX DOOR HANDLE HOUSING INTERCOSTAL.  MAINT REMOVED AND REPLACED INTERCOSTAL.
